# SDR ASAA2012102193169

- Difficulty date: October 21, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,214 hours, 5,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120AF HAS CORROSION AT FWD EDGE.  FOUND CORROSION ON PANEL TO BE OUT OF LIMITS WITH MORE THAN 3" IN DIAMETER IAW SRM 53-00-53.  FABRICATED NEW PANEL IAW DWG 453 A 1610-14 REVE AND SRM 51-40-02.
